# SDR AALA201709069018

- Difficulty date: September 5, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 55,358 hours, 23,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. BROKEN EMERGENCY PATH LIGHT HOUSING AT SEAT 14C. REPLACED EMERGENCY PATH LIGHT HOUSING AT SEAT 14C PER CMM 25-22-52.
